# SDR TRBA2010042

- Difficulty date: May 9, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,712 hours, 36,500 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN ENTRY STAIRS INOP.  ADJUSTED BULB OF MAIN DOOR AND PERFORMED OPT IAW JIC 33-50-00.
